A spectral multiplier theorem for a sublaplacian on SU(2)

Michael Cowling*, Adam Sikora

*Corresponding author for this work

Research output: Contribution to journalArticle

46 Citations (Scopus)

Abstract

We prove a Hörmander-type spectral multiplier theorem for a sublaplacian on SU(2), with critical index determined by the Euclidean dimension of the group. This result is the analogue for SU(2) of the result for the Heisenberg group obtained by D. Müller and E.M. Stein and by W. Hebisch.

Original languageEnglish
Pages (from-to)1-36
Number of pages36
JournalMathematische Zeitschrift
Volume238
Issue number1
Publication statusPublished - Sep 2001
Externally publishedYes

Fingerprint Dive into the research topics of 'A spectral multiplier theorem for a sublaplacian on SU(2)'. Together they form a unique fingerprint.

  • Cite this